# SDR VNAA2015011700027

- Difficulty date: January 17, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N561NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15346
- Aircraft time: 162 hours, 156 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Detector
- Part number: 5913164
- Part serial: A3360
- Condition: Failed
- Location: Flap Control Sys
- Part time: 162 hours, 156 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED FLAPS HALFSPEED WHITE STATUS MESSAGE AFTER TAKEOFF AFTER RETRACTING FLAPS.  FLAPS CAME UP NORMALLY AND ALL INDICATIONS SHOWED FLAPS AND SLATS AT ZERO DEGREES, BUT AIRSPEED INDICATOR STILL SHOWED RED SPEED TAPE AT 230 KNOTS. CREW DIVERTED AND LANDED WITHOUT INCIDENT. MAINTENANCE TROUBLESHOT FLAP SYS, R & R MT3 SKEW DETECTOR AND PERFORMED CHECKS IAW MM.  ACFT RELEASED FOR SERVICE.
